# SDR DALA2018061854048

- Difficulty date: June 14, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,512 hours, 37,829 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Dislodged
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RIGHT OVERWING SLIDE ACCESS AND MAINTENANCE CHECK,  THE SLIDE RETAINER PIN AND RETENTION CORDS WERE DISLODGED. REMOVED AND REPLACED THE SLIDE IAW AMM 25-65-01.
